# SDR ASAA2015012410405

- Difficulty date: January 24, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 36,333 hours, 11,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COVER FOR EXIT SIGN BY L2 DOOR MISSING.  ACFT GROUNDED.  FOUND & REINSTALLED EXIT SIGN LENS AT AFT GALLEY L2 DOOR AREA.
